Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On regular functions for certain Markov processes


Author: Richard Isaac
Journal: Proc. Amer. Math. Soc. 17 (1966), 1308-1313
MSC: Primary 60.60
DOI: https://doi.org/10.1090/S0002-9939-1966-0205330-4
MathSciNet review: 0205330
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Blackwell, On transient Markov processes with a countable numbers of states and stationary transition probabilities, Ann. Math. Statist. 26 (1955), 654-658. MR 0075479 (17:754d)
  • [2] R. V. Chacon, Identification of the limit of operator averages, J. Math. Mech. 11 (1962), 961-968. MR 0145352 (26:2883)
  • [3] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [4] T. E. Harris and H. Robbins, Ergodic theory of Markov chains admitting an infinite invariant measure, Proc. Nat. Acad. Sci. U.S.A. 39 (1953), 860-864. MR 0056873 (15:140c)
  • [5] G. Choquet and J. Deny, Sur l'equation $ \mu = \mu {\ast}\sigma $, C. R. Acad. Sci. Paris 250 (1960), 799-801. MR 0119041 (22:9808)
  • [6] J. Neveu, Bases mathematique du calcul des probabilities, Masson, Paris, 1964. MR 0198504 (33:6659)
  • [7] F. Spitzer, Principles of random walk, Van Nostrand, Princeton, N. J., 1964. MR 0171290 (30:1521)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.60

Retrieve articles in all journals with MSC: 60.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0205330-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society